Jump to content
CrazyBoards.org

I've been dizzy the past week


Recommended Posts

I'm seeing the pdoc Wednesday. I'm not sure if the med adjustments have anything to do with it but I notice that I've had increased dizziness the past week, especially today. (I had it from around 9 till 3 today), when I got home and took off my shoes I noticed that I haven't gotten dizzy since. (so I'm wondering if it could be the shoes?)

Anyway, I'm just throughing this out there. I'm thinking it's more the shoes than the meds, but I just wanted input.

I betcha the increased stress might have something too, which is why I'm not rushing it to be a med problem.

I'm just glad I see my pdoc this week so I can let him know and get his opinion too.

P.S. ( I last adjusted meds January 12: decreased Xanax from 3.5mg/day to 3mg/day

increased clozaril from 200mg HS to 25mg AM and 200mg HS (225mg/day) )

Link to comment
Share on other sites

Hey Andy,

Since there's almost no data to work from on this, be very careful you don't go tinkering with your meds without good reason! It could do more harm than good.

I think the only thing you can do is really a "wait and see" approach on this one...

Bueler

Link to comment
Share on other sites

Hey Andy,

Since there's almost no data to work from on this...

Bueler

What "data" are you looking for?

I'm willing to provide data as long as I know what information you'd like to know...

I know it feels similar to the "dizziness" I felt when I had to cold turkey go off of Lexapro.

I have a great aunt who lives in FL who has Vertigo but I don't think it's that...

Oh and it "comes and goes"...

Link to comment
Share on other sites

Let me rewrite this, please hold.

Edited Version:

Andy, in order to scientifically assess the cause of this, you'd need to mark down the frequency of the spells, the severity, the time & date, what you were wearing (to rule out the shoes), and if you were on the same medications the entire time.

Link to comment
Share on other sites

Let me rewrite this, please hold.

Edited Version:

Andy, in order to scientifically assess the cause of this, you'd need to mark down the frequency of the spells, the severity, the time & date, what you were wearing (to rule out the shoes), and if you were on the same medications the entire time.

This sounds like a good plan for between now and your doc appt. I would also note if you hear any big news like a change in your uncle's health, a change in plans, winning the lotto, whatever.

Oh, and Andy, your shoes can make you trip and be unstable on your feet. Usually, that is not enough to cause someone to be dizzy. Dizziness, however, can make someone trip and be unstable on their feet. So, I'm guessing that your shoes are not the cause of the dizziness.

Link to comment
Share on other sites

I know it feels similar to the "dizziness" I felt when I had to cold turkey go off of Lexapro.

I have a great aunt who lives in FL who has Vertigo but I don't think it's that...

Oh and it "comes and goes"...

Can you describe the dizziness more? Dizziness is more of an unsteady light-headedness that puts you off balance, whereas Vertigo makes you feel like you're moving when you aren't.

Also, when was the last time you had your Lithium level checked? Toxicity can cause dizziness. Depending on the time you take the pills the dizziness could come and go in turn.

Other causes of dizziness: Low Blood Sugar & Low Blood Pressure

Eating carbs will help you maintain a constant blood sugar level, and eating salt will raise your blood pressure.

Link to comment
Share on other sites

I know it feels similar to the "dizziness" I felt when I had to cold turkey go off of Lexapro.

I have a great aunt who lives in FL who has Vertigo but I don't think it's that...

Oh and it "comes and goes"...

Can you describe the dizziness more? Dizziness is more of an unsteady light-headedness that puts you off balance, whereas Vertigo makes you feel like you're moving when you aren't.

Also, when was the last time you had your Lithium level checked? Toxicity can cause dizziness. Depending on the time you take the pills the dizziness could come and go in turn.

Other causes of dizziness: Low Blood Sugar & Low Blood Pressure

Eating carbs will help you maintain a constant blood sugar level, and eating salt will raise your blood pressure.

The last time I had my Lithium checked was in November. I'm getting my Lithium Level checked tomorrow morning so we'll find out about the Lithium real soon.

In terms of the severity of yesterday compared to today. It was real bad yesterday, but for some reason, I didn't have any dizziness today.

(Maybe one of my over-analyzing things?)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...